# SDR JJBA20140524010

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 33,487 hours, 45,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT FIXTURE BROKEN.  R & R NR 3 EMERGENCY LIGHT FIXTURE.  OPERATIONS CHECKED SATISFACTORY.
